I have genital herpes and I recently started a prescription of N900 200mg and noticed thick discharge or is that normal when taking medication
Hello janedoe, & welcome to the site. Acyclovir should not cause a vagnal discharge. You may have another infection going on there. I suggest you see your doctor so it can be treated correctly. I am giving you a link to acyclovir below for the side effects, & how to use it. Please read, & then contact your doctor about this discharge. Best of wishes to you...
- Acyclovir Information for Consumers
- Acyclovir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acyclovir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2011 • 2 answers
Herpes Simplex -- Suppression - I just started taking valtrex 3 days ago, I'm getting mild and kinda
Posted 21 Oct 2011 • 3 answers
Posted 9 Jun 2013 • 1 answer
Herpes Simplex - tested positive for herpes. was prescribed acyclovir. should I take the medication?
Posted 31 Jan 2014 • 2 answers
Posted 21 Sep 2016 • 1 answer